# SDR J6BA202406100111

- Difficulty date: January 11, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 47,112 hours, 39,904 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: UNKNOWN
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH FLAPS 8, FLAPS FAIL CAUTION MESSAGE DISPLAYED (FLIGHT 3360 FILED CLOSED)RESET AND OPERATED FLAPS 5 FULL CYCLES AND COMPLETED AD 2009-06-12/10 COMPLIANCE FORM. OK TO CONTINUE IN SERVICE FOR 10 FLIGHT CYCLES. COMPLIED WITH IN ACCORDANCE WITH FIM FMRP CHAPTER 27 RESET PROCEDURES AND AD 2009-06-12 TRACKING CREATED FOR FULL COMPLIANCE BY MCC
